Alert archive / Kansas / Flash Flood Warnings in 2013
Flash Flood Warning 15, NWS Topeka, KS
NWS Topeka, KS issued this flash flood warning at Aug 2, 2013, 3:04 AM CDT for Clay County, Dickinson County, Kansas. It was in force for 4 hr. 8 reports came from inside the area while it was in force.
The area
The outline as issued, with what was reported inside it.
The facts
- Issued
- Aug 2, 2013, 3:04 AM CDT (08:04 UTC)
- Expired
- Aug 2, 2013, 7:00 AM CDT
- In force
- 4 hr
- Issued by
- NWS Topeka, KS
- Area
- Storm-based polygon
- Flood severity
- None
Counties Clay County, KS, Dickinson County, KS
The radar
The Topeka radar (KTWX), 85 km from the middle of the area, began a volume at 08:06 UTC, the scan nearest the moment this went out.
Open the radar archive at this moment
The archived warnings, watches and discussions in force at that minute are drawn over the scan, this one among them.
What was reported inside it
| Time | Report | Where | Remark |
|---|---|---|---|
| Aug 2, 4:00 AM CDT | FLASH FLOOD | 1 N Talmage, KS | WATER RESCUE NEAR HIGHWAY 18 AND FAIR ROAD. VEHICLE DROVE INTO 2 TO 3 FEET OF RUNNING WATER. THE VEHICLE THEN BECAME HUNG UP ON A STUMP...ALLOWING RESCUERS TO ACCESS THE VEHICLE AND PERFORM THE RESCUE. |
| Aug 2, 4:06 AM CDT | FLASH FLOOD | 8 Wsw Wakefield, KS | 4TH ROAD WEST OF K-15 HAS WATER FLOWING OVER THE ROAD. |
| Aug 2, 4:06 AM CDT | FLASH FLOOD | Clay Center, KS | SEVERAL STREETS IN CLAY CENTER HAVE WATER RUNNING OVER THEM. |
| Aug 2, 6:06 AM CDT | HEAVY RAIN 3.18 | 6 Ne Talmage, KS | STORM TOTAL AS OF 6 AM. |
| Aug 2, 7:00 AM CDT | HEAVY RAIN 3.05 | Longford, KS | |
| Aug 2, 7:00 AM CDT | HEAVY RAIN 3.5 | Abilene, KS | |
| Aug 2, 7:00 AM CDT | HEAVY RAIN 3.65 | 1 S Clay Center, KS | |
| Aug 2, 7:00 AM CDT | HEAVY RAIN 5.5 | 3 N Abilene, KS |
Local storm reports filed while the alert was in force, from inside its polygon or its counties.
Did it verify
Verified. The Iowa Environmental Mesonet's Cow matched 3 storm reports to this flash flood warning; the first came 56 minutes after it went out.
Cow counts a report within 15 km of the polygon while the warning was in force: a tornado for a tornado warning; hail of 1 inch or more, a gust of 58 mph or more or wind damage for a severe thunderstorm warning; a flash flood report for a flash flood warning.
The nearest sounding before it
Topeka, KS (KFOE), launched 00:00Z, 8.1 hours before the alert went out and 135 km from the middle of its area. This is the routine balloon launch nearest before it, the air the forecaster had in hand, not a measurement taken for the alert.
- Mixed-layer CAPE
- 155 J/kg
- Mixed-layer CIN
- -157 J/kg
- Mixed-layer LCL
- 1847 m above ground
- 0-6 km bulk shear
- 37 kt
- 0-1 km storm-relative helicity
- -12 m²/s²
- 0-3 km storm-relative helicity
- 41 m²/s²
- Significant tornado parameter
- 0.0
- Supercell composite
- 0.3
The text
As transmitted, in the capitals the NWS used until 2016.
166
WGUS53 KTOP 020804
FFWTOP
KSC027-041-021200-
/O.NEW.KTOP.FF.W.0015.130802T0804Z-130802T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
BULLETIN - EAS ACTIVATION REQUESTED
FLASH FLOOD WARNING
NATIONAL WEATHER SERVICE TOPEKA KS
304 AM CDT FRI AUG 2 2013
THE NATIONAL WEATHER SERVICE IN TOPEKA HAS ISSUED A
* FLASH FLOOD WARNING FOR...
NORTHERN DICKINSON COUNTY IN CENTRAL KANSAS...
CLAY COUNTY IN NORTH CENTRAL KANSAS...
* UNTIL 700 AM CDT
* AT 257 AM CDT...NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
VERY HEAVY RAIN HAS FALLEN ACROSS CLAY AND NORTHERN DICKINSON
COUNTY. RAINFALL AMOUNTS OF 2 TO 5 INCHES HAVE BEEN REPORTED. AN
ADDITIONAL ONE TO 3 INCHES IS POSSIBLE ACROSS SOUTHERN CLAY AND
NORTHERN DICKINSON COUNTIES.
* LOCATIONS IMPACTED INCLUDE...
ABILENE...
CHAPMAN...
CLAY CENTER...
ENTERPRISE...
GREEN...
IDANA...
LONGFORD...
MANCHESTER...
MOONLIGHT...
MORGANVILLE...
OAK HILL...
TALMAGE...
WAKEFIELD...
WOODBINE...
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 268 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
STAY TUNED TO NOAA WEATHER RADIO OR LOCAL MEDIA OUTLETS FOR THE
LATEST INFORMATION CONCERNING THE SEVERE WEATHER.
&&
LAT...LON 3947 9736 3947 9697 3897 9697 3877 9695
3875 9736 3916 9738
$$
WOYNICK1 follow-up statement
466
WGUS73 KTOP 020924
FFSTOP
FLASH FLOOD STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
424 AM CDT FRI AUG 2 2013
KSC027-041-021200-
/O.CON.KTOP.FF.W.0015.000000T0000Z-130802T1200Z/
/00000.0.ER.000000T0000Z.000000T0000Z.000000T0000Z.OO/
CLAY-DICKINSON-
424 AM CDT FRI AUG 2 2013
...A FLASH FLOOD WARNING REMAINS IN EFFECT UNTIL 700 AM CDT FOR
NORTHERN DICKINSON AND CLAY COUNTIES...
AT 406 AM CDT...LOCAL LAW ENFORCEMENT OFFICIALS IN CLAY COUNTY
REPORTED FLASH FLOODING ON 4TH ROAD JUST WEST OF KANSAS HIGHWAY 15
AND STREET FLOODING UP TO TWO FEET DEEP IN PARTS OF CLAY CENTER.
HEAVY RAINFALL HAS ENDED BUT LIGHT TO MODERATE RAINFALL WITH
ADDITIONAL AMOUNTS UP TO THREE QUARTERS OF AN INCH ARE EXPECTED
THROUGH 7 AM.
LOCATIONS IMPACTED INCLUDE...
ABILENE...CHAPMAN...CLAY CENTER...ENTERPRISE...GREEN...IDANA...
LONGFORD...MANCHESTER...MOONLIGHT...MORGANVILLE...OAK HILL...
SOLOMON...TALMAGE...WAKEFIELD AND WOODBINE.
THIS INCLUDES INTERSTATE 70 BETWEEN MILE MARKERS 267 AND 289.
PRECAUTIONARY/PREPAREDNESS ACTIONS...
RUNOFF FROM THIS STORM WILL CAUSE FLASH FLOODING OF CREEKS AND
STREAMS...HIGHWAYS AND UNDERPASSES. ADDITIONALLY ROADS AND FARMLANDS
ALONG THE BANKS OF CREEKS AND STREAMS AND LOW LYING AREAS ARE SUBJECT
TO FLASH FLOODING.
BE ESPECIALLY CAUTIOUS AT NIGHT WHEN IT IS HARDER TO RECOGNIZE THE
DANGERS OF FLOODING. MOVE TO HIGHER GROUND...AWAY FROM RISING WATER.
&&
LAT...LON 3947 9736 3947 9697 3897 9697 3877 9695
3875 9736 3916 9738
$$
WOYNICKWhat forecasters said that day
The local office's own words before this flash flood warning went out, as it sent them, from the Iowa Environmental Mesonet's archive of National Weather Service text.
NWS Topeka, KS wrote its last area forecast discussion before this flash flood warning went out at Aug 1, 11:32 PM CDT, 3 hours 32 minutes earlier.
Area forecast discussion, Aug 1, 11:32 PM CDT, 3 hours 32 minutes before
AREA FORECAST DISCUSSION NATIONAL WEATHER SERVICE TOPEKA KS 1132 PM CDT Thu Aug 1 2013 .UPDATE... ISSUED AT 917 PM CDT THU AUG 1 2013 Convection continues to progress south southeast similar to what the backward propagating Corfidi vectors would forecast...and latest LAPS analysis shows the axis of low level moisture convergence over northern KS. The HRRR has shown good consistency with bringing the MCS into the area overnight...and with the RAP and NAM continuing to show the advection of high theta-e air into northeast KS with persistent isentropic upglide...hard to see what would cause the MCS to fall apart before moving across the area. With increasing confidence that the MCS will track across the area...have increased pops and gone with categorical wording into Friday morning. UPDATE ISSUED AT 610 PM CDT THU AUG 1 2013 Convection across eastern NEB continues to propagate south southeast as the backward propagating Corfidi vectors would forecast. Think that as the low level jet veers to the southwest and continues to advect moisture into northeast KS...that the storms in NEB should hold together and move into the forecast area. The HRRR appears to have a reasonable handle on this convection and would expect it to move into northeastern KS between 10 pm and midnight. RAP and NAM progs suggest that the boundary layer will be stabilizing by then so there continues to be some uncertainty in potential for severe storms. Steep mid level lapse rates initially as the storms move south and deep layer sheer around 40 kts would be supportive from some organized storms. Although it still looks like some kind of MCS will propagate across the area overnight tonight rather than discrete storms making strong wind gusts more of a concern if the boundary layer does not stabilize as forecast. && .SHORT TERM...(THIS EVENING THROUGH Friday) ISSUED AT 347 PM CDT THU AUG 1 2013 Surface high pressure has slid off to the southeast this afternoon with light southerly flow building into the area. The atmosphere remains quite moist in the low levels with dewpoints in the middle 60s to lower 70s across the forecast area while temperatures have risen into the upper 80s. These low level conditions have combined with moderate lapse rates to produce a moderately unstable airmass across central and eastern Kansas. Any cap appears to be quite weak this afternoon but low level convergence and upper forcing are both at a minimum, and most signs point to little to no convection through the afternoon hours. However, a short wave trough moving from South Dakota into Nebraska this afternoon has helped kick off a few clusters of severe thunderstorms near the Nebraska border and this activity is expected to move south and southeast this evening. While the activity over Nebraska will initially be supercellular in nature, expect it to eventually congeal cold pools and surge to the south, likely with forward propagating segments and LEWP structures and perhaps with embedded areas of mid level supercell rotation. Instability will weaken a bit into the evening hours but should still be sufficient when paired with large hodographs and strong deep layer shear to pose a threat for severe weather as it moves into eastern Kansas. The primary question at the current time is the strength of the cap that will develop later in the evening. Most model forecast soundings suggest that the cap does develop but if an organized cold pool can lift parcels to 5 or 6 thousand feet, it should be able to maintain surface based convection. Based on the strength of the activity ongoing, would tend to believe that surface based strong to severe convection could persist at least into northern Kansas, and perhaps across the entire area as the MCS dives south. The primary severe threat would seem to be damaging winds although there is at least marginal potential for large hail especially if some supercell characteristics can be maintained. The tornado threat appears to be very very small. Will also have to monitor potential for flooding in case the forward propagation of the system stops and the low level jet kicks into existing boundaries. Expect remnant showers and convection to be ongoing Friday morning, and any outflow boundaries will play a large role in thunderstorm and severe weather potential for Friday afternoon. As of now, expect a slightly better chance of outflow pushing all the way through the forecast area, potentially keeping some of the area stable by afternoon. However, if the sun comes out to quickly warm the post outflow airmass, could see a fairly good severe weather setup by afternoon. For now, there are too many uncertainties to get specific, but the potential for storms certainly exists. Barjenbruch .LONG TERM...(Friday NIGHT THROUGH Thursday) ISSUED AT 347 PM CDT THU AUG 1 2013 Friday night through Thursday... Friday night as the LLJ increases moisture convergence develops across NE KS which may be the focus for additional thunderstorm development as the sfc front slowly progresses into the southern portion of the CWA. The better chances for precip appear to be across east central KS, although not confident if the lift will be strong enough to get convection started. On Saturday during the day the front continues to move south into OK as weak shortwave disturbances slide eastward along the northern edge of the mid/upper level high. This lift may cause an isolated shower or thunderstorm across the southern CWA, but most areas will likely be dry. On Saturday night a stronger shortwave is forecast to approach the area from the central Rockies bringing the chances for rain therefore pops increase during the overnight hours. The best chance for rain will be Sunday as the deep layer moisture increases ahead of the shortwave and warm air advection spreads eastward out of western KS. High temperatures on Saturday will be in the mid to upper 80s and slightly cooler on Sunday with cloud cover and rain chances. Monday through Thursday... The area remains under NW mid/upper level flow as the upper high anchors over the southern Plains. Shortwaves embedded within the flow are forecast to bring numerous rain chances to the area. Around mid week a stronger mid/upper level low will dive southward into southern Canada suppressing the ridge out west bringing more of a zonal flow to the Central Plains. High temperatures will continue to be below average with the chances of rain. Sanders && .AVIATION...(FOR THE 06Z TAFS THROUGH 06Z Friday NIGHT) ISSUED AT 1132 PM CDT THU AUG 1 2013 The convective system continues to move through south towards the terminals...and has weakened suggesting the boundary layer has stabilized somewhat. Think SHRA with embedded TS will persist until the westward extend of the MCS dies or moves east. Models show QPF hanging on well into Friday morning...but were also to slow to bring the cold pool into KS. because of this will hedge to precip ending sooner than models have. Conditions should be VFR unless a heavier downpour moves through which could cause some temporary MVFR VSBY and CIGS. && .TOP WATCHES/WARNINGS/ADVISORIES...NONE. && UPDATE...WOLTERS SHORT TERM...BARJENBRUCH LONG TERM...SANDERS AVIATION...WOLTERS
Hazardous weather outlook, Aug 1, 3:57 PM CDT, 11 hours 7 minutes before
HAZARDOUS WEATHER OUTLOOK NATIONAL WEATHER SERVICE TOPEKA KS 357 PM CDT THU AUG 1 2013 KSZ008>012-020>024-026-034>040-054>056-058-059-022100- REPUBLIC-WASHINGTON-MARSHALL-NEMAHA-BROWN-CLOUD-CLAY-RILEY- POTTAWATOMIE-JACKSON-JEFFERSON-OTTAWA-DICKINSON-GEARY-MORRIS- WABAUNSEE-SHAWNEE-DOUGLAS-LYON-OSAGE-FRANKLIN-COFFEY-ANDERSON- 357 PM CDT THU AUG 1 2013 THIS HAZARDOUS WEATHER OUTLOOK IS FOR EAST CENTRAL...NORTH CENTRAL AND NORTHEAST KANSAS. .DAY ONE...THIS AFTERNOON AND TONIGHT. THUNDERSTORMS WILL MOVE INTO THE AREA FROM NEBRASKA THIS EVENING...AND WILL CONTINUE THROUGH THE OVERNIGHT HOURS. SOME OF THESE STORMS MAY BE SEVERE WITH DAMAGING WINDS...PARTICULARLY THIS EVENING DURING THE EVENING HOURS NORTH OF INTERSTATE 70. HAIL AND HEAVY RAIN WILL ALSO BE POSSIBLE. THE POTENTIAL FOR SEVERE WEATHER IS LOWER SOUTH OF INTERSTATE 70...BUT SMALL HAIL AND GUSTY WINDS REMAIN POSSIBLE THROUGH THE OVERNIGHT HOURS. .DAYS TWO THROUGH SEVEN...FRIDAY THROUGH WEDNESDAY. THUNDERSTORM CHANCES CONTINUE ON FRIDAY AND FRIDAY NIGHT FOR MOST OF NORTHEAST KANSAS. SOME OF THE STORMS MAY BE CAPABLE OF PRODUCING HAIL...STRONG WINDS AND LOCALLY HEAVY RAINFALL. OFF AND ON CHANCES FOR THUNDERSTORMS CONTINUE THROUGH THE WEEKEND AND INTO EARLY NEXT WEEK. WITH SEVERAL CHANCES FOR THUNDERSTORMS THROUGH THE COMING WEEK... AND MUCH OF THE AREA HAVING RECEIVED HEAVY RAINFALL IN LATE JULY...THERE IS SOME POTENTIAL FOR FLOODING THROUGHOUT THE WEEK. .SPOTTER INFORMATION STATEMENT... SPOTTER ACTIVATION IS NOT ANTICIPATED THROUGH TONIGHT.
In the hours before
Special weather statement, Aug 1, 9:33 PM CDT, 5 hours 31 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
933 PM CDT THU AUG 1 2013
KSZ009-010-020315-
MARSHALL-WASHINGTON-
933 PM CDT THU AUG 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR NORTHERN MARSHALL AND EASTERN
WASHINGTON COUNTIES...
THROUGH 1015 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
SOUTHEAST AT 30 MPH ACROSS PORTIONS OF NORTHERN MARSHALL AND EASTERN
WASHINGTON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE CLUSTER OF STORMS ARE CAPABLE OF PRODUCING STRONG WINDS AROUND
50 MPH AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE AFFECTED
INCLUDE HOLLENBURG...HANOVER...OKETO...BREMEN...WASHINGTON...
SUMMERFIELD...MARYSVILLE...GREENLEAF...BEATTIE...BARNES AND AXTELL.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 4000 9627 3995 9624 3985 9624 3966 9700
4001 9719
TIME...MOT...LOC 0232Z 337DEG 28KT 4001 9708 4017 9649
BOWENSpecial weather statement, Aug 1, 10:18 PM CDT, 4 hours 46 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1018 PM CDT THU AUG 1 2013
KSZ011-020345-
NEMAHA-
1018 PM CDT THU AUG 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR NEMAHA COUNTY...
THROUGH 1045 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
SOUTHEAST AT 35 MPH ACROSS PORTIONS OF NEMAHA COUNTY. NATIONAL
WEATHER SERVICE DOPPLER RADAR INDICATED THESE STORMS ARE CAPABLE OF
PRODUCING STRONG WINDS OF 40 TO 50 MPH. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE SENECA...ONEIDA...WOODLAWN AND CORNING.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3986 9579 3977 9579 3973 9586 3963 9602
3986 9624 3995 9624 3999 9620 4001 9618
4001 9589
TIME...MOT...LOC 0318Z 320DEG 31KT 3996 9599 3986 9613
BOWENSpecial weather statement, Aug 1, 10:45 PM CDT, 4 hours 19 minutes before
SPECIAL WEATHER STATEMENT
NATIONAL WEATHER SERVICE TOPEKA KS
1045 PM CDT THU AUG 1 2013
KSZ010-011-022>024-020430-
JACKSON-MARSHALL-NEMAHA-POTTAWATOMIE-RILEY-
1045 PM CDT THU AUG 1 2013
...SIGNIFICANT WEATHER ADVISORY FOR EXTREME NORTH CENTRAL RILEY...
NORTHERN POTTAWATOMIE...SOUTHERN NEMAHA...MARSHALL AND NORTHWESTERN
JACKSON COUNTIES...
THROUGH 1130 PM CDT...A LINE OF STRONG THUNDERSTORMS WILL MOVE
SOUTHEAST AT 30 MPH ACROSS PORTIONS OF EXTREME NORTH CENTRAL RILEY...
NORTHERN POTTAWATOMIE...SOUTHERN NEMAHA...MARSHALL AND NORTHWESTERN
JACKSON COUNTIES. NATIONAL WEATHER SERVICE DOPPLER RADAR INDICATED
THESE STORMS ARE CAPABLE OF PRODUCING STRONG WINDS OF 40 TO 50 MPH...
HEAVY RAIN AND FREQUENT LIGHTNING. SOME LOCATIONS THAT COULD BE
AFFECTED INCLUDE VERMILLION...CENTRALIA...LILLIS...CORNING...
BLAINE...WHEATON...GOFF.. .ONAGA...WESTMORELAND...HAVENSVILLE
AND SOLDIER.
STAY ALERT TO THE WEATHER IN CASE A WARNING IS ISSUED.
&&
LAT...LON 3958 9580 3933 9650 3965 9681 3975 9681
3995 9625
TIME...MOT...LOC 0344Z 317DEG 27KT 3979 9620 3961 9668
BOWENLocal storm report, Aug 2, 1:03 AM CDT, 2 hours 1 minute before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
103 AM CDT FRI AUG 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
1250 AM HEAVY RAIN 2 NE COURTLAND 39.80N 97.88W
08/02/2013 M2.50 INCH REPUBLIC KS TRAINED SPOTTER
RAINFALL SINCE 11 PM THURSDAY.
&&
JWLocal storm report, Aug 2, 2:40 AM CDT, 24 minutes before
PRELIMINARY LOCAL STORM REPORT
NATIONAL WEATHER SERVICE TOPEKA KS
240 AM CDT FRI AUG 02 2013
..TIME... ...EVENT... ...CITY LOCATION... ...LAT.LON...
..DATE... ....MAG.... ..COUNTY LOCATION..ST.. ...SOURCE....
..REMARKS..
0239 AM HEAVY RAIN CONCORDIA 39.57N 97.66W
08/02/2013 M5.24 INCH CLOUD KS TRAINED SPOTTER
STORM TOTAL SO FAR...STILL RAINING.
&&
JLThe office that day
Everything else NWS Topeka, KS issued on the same UTC day.
| Issued | Product | Office | Counties | Lasted |
|---|---|---|---|---|
| Aug 1, 9:33 PM CDT | Special Weather Statement | TOP | Marshall | 42 min |
| Aug 1, 9:58 PM CDT | Severe Thunderstorm Warning | TOP | Marshall, Nemaha, Washington | 47 min |
| Aug 1, 10:18 PM CDT | Special Weather Statement | TOP | Nemaha | 27 min |
| Aug 1, 10:45 PM CDT | Special Weather Statement | TOP | Marshall | 45 min |
| Aug 2, 1:37 AM CDT | Areal Flood Advisory | TOP | Clay, Cloud, Republic | 3 hr |
| Aug 2, 6:29 AM CDT | River Flood Warning | TOP | Dickinson | 52 hr |
| Aug 2, 7:08 AM CDT | Areal Flood Warning | TOP | Clay, Dickinson | 6 hr |
| Aug 2, 8:00 AM CDT | River Flood Warning | TOP | Cloud | 26 hr |
| Aug 2, 8:00 AM CDT | River Flood Warning | TOP | Clay | 59 hr |
| Aug 2, 9:13 AM CDT | River Flood Warning | TOP | Clay, Cloud | 8 hr |
| Aug 2, 9:13 AM CDT | River Flood Warning | TOP | Geary | 25 hr |
| Aug 2, 9:13 AM CDT | River Flood Warning | TOP | Dickinson | 25 hr |
| Aug 2, 9:13 AM CDT | River Flood Warning | TOP | Dickinson | 25 hr |
| Aug 2, 1:00 PM CDT | Areal Flood Warning | TOP | Dickinson | 4 hr |
Nearby
Flash Flood Warnings in Kansas, 2013Every flash flood warning in 2013
Sources
The product and its follow-ups from the Iowa Environmental Mesonet's archive of National Weather Service and Storm Prediction Center text; local storm reports from the same archive; the sounding from the Mesonet's radiosonde archive; radar from the NEXRAD Level II archive.